Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

$ {\rm SU}\sb I(2,F[z,1/z])$ for $ F$ a subfield of $ {\bf C}$


Author: David Pollen
Journal: J. Amer. Math. Soc. 3 (1990), 611-624
MSC: Primary 20F05; Secondary 20E05, 22E10
MathSciNet review: 1040953
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [D1] Ingrid Daubechies, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math. 41 (1988), no. 7, 909–996. MR 951745 (90m:42039), http://dx.doi.org/10.1002/cpa.3160410705
  • [D2] Ingrid Daubechies and Jeffrey Lagarias, Two-scale difference equations. Parts I and II, Preprint, AT&T Bell Labs., 1988.
  • [PS] Andrew Pressley and Graeme Segal, Loop groups, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1986. Oxford Science Publications. MR 900587 (88i:22049)
  • [V] P. P. Vaidyanathan, et al, Improved technique for design of perfect reconstruction FIR QMF banks with lossless polyphase matrices, IEEE Trans. Acoust. Speech Signal Process. 37 (1989).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 20F05, 20E05, 22E10

Retrieve articles in all journals with MSC: 20F05, 20E05, 22E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1040953-6
PII: S 0894-0347(1990)1040953-6
Article copyright: © Copyright 1990 American Mathematical Society